Numerical solutions of first kind linear Fredholm integral equations by using quarter-sweep SOR with piecewise linear collocation method QSSOR with piecewise linear collocation method for Fredholm equations

Muthuvalu, Mohana Sundaram and Jumat Sulaiman, (2011) Numerical solutions of first kind linear Fredholm integral equations by using quarter-sweep SOR with piecewise linear collocation method QSSOR with piecewise linear collocation method for Fredholm equations. Australian Journal of Basic and Applied Sciences, 5 (5). pp. 18-24. ISSN 1991-8178

[img]
Preview
PDF
43Kb

Official URL: http://www.ajbasweb.com/ajbas/2011/18-24.pdf

Abstract

Presently, there are many sciences and numerous applications especially in engineering can be transformed into integral equations problems. In this paper, the effectiveness of the Quarter-Sweep Successive Over-Relaxation (QSSOR) method by using the quarter-sweep linear collocation approximation equation to solve first kind linear integral equations of Fredholm type is investigated. Furthermore, the formulation and implementation of the proposed method are also presented. Through the numerical experiments, two examples are provided to illustrate the performance of the proposed method.

Item Type:Article
Uncontrolled Keywords:Collocation, Linear Fredholm equations, Quarter-sweep iteration, Successive Over- Relaxation
Subjects:Q Science > QA Mathematics
Divisions:SCHOOL > School of Science and Technology
ID Code:5095
Deposited By:IR Admin
Deposited On:06 Nov 2012 09:17
Last Modified:16 Feb 2015 12:38

Repository Staff Only: item control page


Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository